MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / F

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / F
Catalog Number 01.26.3648HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 7 january 2020: lot 179315: (b)(4) items manufactured and released on 11-apr-2018.Expiration date: 2023-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved in the event, batch review performed on 7 january 2020: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.179000.Lot 179000: (b)(4) items manufactured and released on 3-may-2018.Expiration date: 2023-04-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Stem: quadra-h 01.12.028 cementless, ha coated std stem size 8 (k082792) lot.185959 lot 185959: 32 items manufactured and released on 11-dic-2018.Expiration date: 2023-11-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cup: versafitcup cc trio 01.26.45.1160 acetabular shell cc trio no-hole ø 60 (k122911) lot.121904a.Lot 121904a: (b)(4) items manufactured and released on 9-apr-2018.Expiration date: 2023-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision of all hip components, 8 months after primary surgery, due to streptococcosis infection.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs manager: delayed infection in cementless tha, 8 months after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / F
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9568608
Report Number3005180920-2019-01128
Device Sequence Number16978548
Product Code LZO
UDI-Device Identifier07630030807688
UDI-Public07630030807688
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Catalogue Number01.26.3648HCT
Device Lot Number179315
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer12/12/2019
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR